# SDR 95FDEA00297

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON FRAME BS 660 BETWEEN STR 8-9L WL 271.  ACCOMPLISHED FRAME REPAIR BS 660 STR 8-9L WL 271.  PER FEDEX SRM 53-10-4.
